# SDR UALA2012012300477

- Difficulty date: January 21, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 81,723 hours, 13,144 cycles
- Engine: Pwa PW4060
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 105E7206G3
- Part serial: 47
- Condition: Inoperative
- Location: Autothrottle Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TMC INOPERATIVE.  REPLACED TMC PER MM.  OPERATED NORMAL, AIRCRAFT REMOVED FROM CATIII, ACCOUNT OF TMC CHANGE SEE DEFERRED ITEM FOR CATIII CHECK.
